# SDR VNAA2019063011101

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 10,928 hours, 9,910 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: E3817
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RETRACTED THE GEAR AND THE GEAR CAME UP AS NORMAL. CREW STATES THEY COULD HEAR THE GEAR COME UP. CREW THEN RECEIVED A RED GEAR DISAGREE MESSAGE. THE CREW THEN RAN THE QRH WHICH PROMPTED THEM TO LAND AT THE NEAREST SUITABLE AIRPORT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. CREW DID NOT DECLARE AN EMERGENCY. FERRIED AIRCRAFT TO GSP. TROUBLESHOOTING B1 CODES 005918,055323 INDICATED POTENTIAL PSEU FAILURE.  R&R PSEU.  POWER UP TEST OF LANDING GEAR  PSS GOOD.  CLEARED NLG PROX. SENSORS AND AND LANDING GEAR SELECTOR VALVE AS REQUIRED.  PERFORMED OPS. TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM.  OPS. TEST GOOD.
